Existence of black hole solutions for the Einstein-Yang/Mills equations

JA Smoller AG Wasserman Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43511

Communications in mathematical physics, 154, (2), 377-401, 1993.6
This paper provides a rigorous proof of the existence of an infinite number of black hole solutions to the Einstein-Yang/Mills equations with gauge group<i>SU</i>(2), for any event horizon. It is also demonstrated that the ADM mass of each solutions is finite, and that the corresponding Einstein metric tends to the associated Schwarzschild metric at a rate 1/<i>r</i> <sup>2</sup>, as<i>r</i> tends to infinity.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:37:23 uploaded by yaust ] [ 375 downloads ] [ 0 comments ]
@inproceedings{ja1993existence,
  title={Existence of black hole solutions for the Einstein-Yang/Mills equations},
  author={JA Smoller, AG Wasserman, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203723265910075},
  booktitle={Communications in mathematical physics},
  volume={154},
  number={2},
  pages={377-401},
  year={1993},
}
JA Smoller, AG Wasserman, and Shing-Tung Yau. Existence of black hole solutions for the Einstein-Yang/Mills equations. 1993. Vol. 154. In Communications in mathematical physics. pp.377-401. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203723265910075.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved